# SDR CALA2016050900293

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 12,904 hours, 1,864 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED 80KNTS REJECTED TAKEOFF.  MULTIPLE EICAS CAUTIONS.  MORE THAN FOUR CAUTIONS CYCLED.  THE CAUTIONS THAT STAYED WERE SPOILER & AUTO BRAKE FOUND STATUS MSG HYD SPOILER SYS WITH CORRELATED MAIN MSG 27-12 159, 27-12152, 27-12163 & 27-12156.  PERFORMED GND CHECK, PRIMARY FLIGHT CONTROL SYS TEST & SPOILER RT HYD IAW FIM DMC A-27-60-F1-11 A-421A-A.  ALL MSG CLEARED GRND TEST PAX IAW INSPECTION IAW FIM & CHECKED FCM SOFTWARE, NO DEFECTS.  INTERMITTENT FAULT NO FURTHER MAIN REQUIRED.
